Food Restrictions For Chronic Bronchitis Sufferers?
Good afternoon doctor,
Thank you for asking HealthReplies.com.
Bronchitis is an inflammatory disease of the lungs, namely the bronchial tubes due to infection. Chronic bronchitis is a condition where this inflammation has lasted a long time and there is damage to the lung tissue and is usually seen on X-rays of the lungs. The damage that occurs is to the fine hairs in the bronchi which function to sweep the secretions or mucus that contain foreign objects that must be removed from the airways such as smoke, dust and other irritating substances. Generally, chronic bronchitis is caused by smoking. With damage to these fine hairs or what is called ciliary hair, mucus can accumulate in the airways and become the focus of infection with both bacteria and viruses.
Chronic bronchitis can recur and symptoms occur if the infection recurs. A further complication of chronic bronchitis is pneumonia, where the infection occurs deeper in the lung tissue where the air-filled room can be filled with fluid so that the breathing process is disturbed and complaints of shortness of breath occur.
To cure infectious conditions, antibiotics must be given but the condition of damaged ciliary hair in the lungs cannot be returned to normal but maximizes the existing function and minimizes the effects that can be caused by avoiding smoking and also an environment where there is a lot of cigarette smoke. Cold air does not have much effect if there is no allergy to cold air and this can be minimized by using a mask to warm the air before it enters the airway. There are no foods that are specifically avoided but of course you have to adopt a healthy lifestyle by maintaining the incoming nutrients to stay balanced, especially with high levels of vitamin C and other minerals, maintaining body hydration by drinking at least 2 liters of water a day, not smoking, exercising sufficiently.
It is better for your case to consult the doctor who treats you again, by stopping existing drugs without the supervision of a doctor, it can cause resistance or where germs become more resistant. If there is a side effect of being shaky, then you can look for a solution with other alternative drugs, but of course it depends on the type of drug and the indication that the drug is given. Thus the handling can be done completely so that it does not become a relapse.
That's what I can say, hopefully it's useful.
Greetings, dr. Tiwi